Publication
Title
Modeling effects of patchiness and biological variability on transport rates within bioturbated sediments
Author
Abstract
Language
English
Source (journal)
Journal of marine research / Yale University. - New Haven, Conn.
Publication
New Haven, Conn. : 2008
ISSN
0022-2402
Volume/pages
66:2(2008), p. 191-218
ISI
000259410100002
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 07.11.2017
Last edited 31.07.2018